# SDR CHQA20131108409

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 23,673 hours, 21,469 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,081 hours, 16,835 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05510
- Condition: Out Of Tolerance
- Location: Flap System
- Part time: 23,674 hours, 21,470 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAP FAIL MESSAGE ON APPROACH.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AT DESTINATION.  MAINTENANCE RESET FLAP SYSTEM AND NO DEFECTS WERE NOTED.   MAINTENANCE REPLACED THE RT VELOCITY SENSOR. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
